# SDR SIMA07811

- Difficulty date: February 27, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED FLOORBEAMS 36, 38 AND 39 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAMS IAW SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
